# SDR RAIA0004014

- Difficulty date: April 19, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 9,647 hours, 10,580 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 3D354701
- Condition: Failed
- Location: Cockpit
- Part time: 7,475 hours, 6,649 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6113-BOS-CCT,  NR 3 DEICE BOOT FAULTED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED DEICE PRESSURE SWITCH.
